# SDR SIMA20141022004

- Difficulty date: October 22, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 29,679 hours, 21,053 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT EICAS MSG.  FLIGHT CREW PLACARD IAW MEL 2601.  PERFORMED GND OPERATIONAL CHECK IAW AMM 26-21-00.  NO DEFECTS NOTED AT THIS TIME.  MEL RESTORED.
